Alert archive / Pennsylvania / Areal Flood Warnings in 2016

Areal Flood Warning 11, NWS Philadelphia/Mount Holly

February 25, 20164 counties in Pennsylvania; Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Feb 25, 2016, 7:51 AM EST for 4 counties in Pennsylvania; Warren County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 7:51 AM EST (12:51 UTC)
Expired
Feb 25, 2016, 1:45 PM EST
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Warren County, NJ, Bucks County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 0.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
120 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

390 
WGUS41 KPHI 251251
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 AM EST THU FEB 25 2016

NJC041-PAC017-077-089-095-251845-
/O.NEW.KPHI.FA.W.0011.160225T1251Z-160225T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-NORTHAMPTON PA-LEHIGH PA-MONROE PA-BUCKS PA-
751 AM EST THU FEB 25 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHWESTERN WARREN COUNTY IN NORTHWESTERN NEW JERSEY...
  NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  SOUTHEASTERN MONROE COUNTY IN NORTHEASTERN PENNSYLVANIA...
  NORTHWESTERN BUCKS COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 145 PM EST

* AT 747 AM EST...CREEKS AND STREAMS ACROSS THE AREA CONTINUE TO RUN
  HIGH AS A RESULT OF HEAVY RAIN DURING THE PAST 24 HOURS. WHILE
  MANY OF THESE CREEKS AND STREAMS HAVE CRESTED, SOME REMAIN ABOVE
  FLOOD STAGE. THE FLOOD WARNING THEREFORE CONTINUES UNTIL ENOUGH
  WATER DRAINS FROM THESE WATERWAYS TO THE POINT WHERE THEY NO
  LONGER POSE A THREAT TO RESIDENTS IN THE AREA. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALLENTOWN...EASTON...BETHLEHEM...FORKS...EMMAUS...NORTHAMPTON...
  EAST STROUDSBURG...QUAKERTOWN...WILSON...BLAIRSTOWN...HELLERTOWN...
  NAZARETH...BANGOR...PEN ARGYL...WIND GAP...BATH...BELVIDERE...
  HARMONY...ALPHA AND HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4096 7492 4036 7538 4048 7559 4056 7570
      4108 7521

$$

JJM
1 follow-up statement
830 
WGUS81 KPHI 251838
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EST THU FEB 25 2016

NJC041-PAC017-077-089-095-251846-
/O.EXP.KPHI.FA.W.0011.000000T0000Z-160225T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-NORTHAMPTON PA-LEHIGH PA-MONROE PA-BUCKS PA-
138 PM EST THU FEB 25 2016

...THE FLOOD WARNING WILL EXPIRE AT 145 PM EST NORTHWESTERN WARREN...
NORTHAMPTON...LEHIGH...SOUTHEASTERN MONROE AND NORTHWESTERN BUCKS
COUNTIES...

SMALLER STREAMS AND CREEKS IN THE AREA HAVE RECEEDED BACK INTO THEIR
BANKS. ADDITIONAL SHOWER ACTIVITY LATER TODAY IS EXPECTED TO HAVE
LITTLE ADDITIONAL EFFECT...SO THE FLOOD WARNING WILL BE ALLOWED TO
EXPIRE AT 145 PM TODAY.

LAT...LON 4096 7492 4036 7538 4048 7559 4056 7570
      4108 7521

$$

JJM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Feb 25, 6:49 AM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Feb 25, 6:49 AM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 AM EST THU FEB 25 2016

.SYNOPSIS...
AN INTENSE STORM WILL TRACK ACROSS WESTERN NEW ENGLAND TODAY, THEN
INTO THE CANADIAN MARITIMES THROUGH TONIGHT. AN ASSOCIATED COLD
FRONT WILL SHIFT TO OUR EAST EARLY THIS MORNING. HIGH PRESSURE
ARRIVES LATER FRIDAY BEFORE SHIFTING TO OUR SOUTH SATURDAY. A COLD
FRONT THEN MOVES THROUGH DURING MONDAY, WITH WEAK HIGH PRESSURE TO
FOLLOW FOR TUESDAY INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLEAR SLOT IN NJ, SRN DE AND A PTN OF E MD WILL FILL IN THIS
MORNING AS TROUGH ALOFT MOVES OVERHEAD.

OTHERWISE THE FORECAST BASIS: USED 00Z/25 50 50 BLENDED GFS/NAM
MOS THEN BLENDED IN HALF WITH THE 21Z SREF POPS. MOST OF THE
SHOWERS TODAY E PA...SPRINKLES TRICKLING TO THE SE OF I95 AT
TIMES.

OTHERWISE...WITH CAA AND A STILL MILD AIRMASS TO CLEAN OUT...IT
SHOULD BECOME WINDY WITH MIDDAY AND AFTERNOON GUSTS 35 TO 45 MPH.

YDYS SVR AND RAINFALL: PROBABLY WILL HAVE EXTENSIVE UPDATE OF LSR'S
AND RAINFALL REPORTS > 1.5" LATE THIS MORNING-MIDDAY, ONCE WE CAN
REVIEW ALL THE DATA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
BRISK WINDS AND TURNING COOLER WITH VARIABLE CLOUDINESS. STILL
ABOVE NORMAL TEMPS. A CHANCE OF MEASURABLE SNOW SHOWERS VCNTY THE
POCONOS. SNOWMAP POSTED. GUSTY WNW WINDS TO 30 MPH.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH IN THE EAST
FRIDAY WHICH THEN AMPLIFIES SOME INTO SATURDAY. THE TROUGH LIFTS OUT
LATER SATURDAY INTO SUNDAY. ANOTHER TROUGH THEN DIGS FROM THE GREAT
LAKES TO THE NORTHEAST SUNDAY NIGHT AND MONDAY, WITH SOME RELAXATION
TUESDAY AS MORE ROBUST ENERGY EJECTS INTO THE CENTRAL/SOUTHERN
PLAINS THROUGH WEDNESDAY. THERE ARE NO SIGNIFICANT STORMS ATTM OR
ARCTIC AIR /OTHER THAN FRIDAY NIGHT/, WITH EVEN TIMES OF WARMER AIR
ARRIVING. WE USED A BLEND OF MODEL GUIDANCE/CONTINUITY FRIDAY
THROUGH SUNDAY, THEN MOSTLY BLENDED IN THE 00Z WPC GUIDANCE WITH
CONTINUITY THEREAFTER. SOME ADJUSTMENTS WERE THEN MADE FOLLOWING
ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES.

FOR FRIDAY...AN UPPER-LEVEL TROUGH AXIS WILL BE SWINGING ACROSS THE
AREA DURING THE FIRST HALF OF THE DAY. AS CAA OCCURS WITH THE
PASSAGE OF THE TROUGH AXIS, MUCH DRIER AIR ALSO ADVECTS INTO THE
REGION. THIS SHOULD LIMIT CLOUD DEVELOPMENT FOR MUCH OF THE AREA.
THE PRESSURE GRADIENT WILL BE TIGHT ACROSS THE REGION, WITH SOME
RELAXATION OCCURRING LATER IN THE DAY AND AT NIGHT AS HIGH PRESSURE
BEGINS TO EDGE CLOSER. THERE IS AROUND 30 KNOTS OF FLOW IN THE
MIXING LAYER VIA FORECAST SOUNDINGS, AND THESE SAME SOUNDINGS ALSO
INDICATE STEEP ENOUGH LOW-LEVEL LAPSE RATES. THIS WILL RESULT IN
BREEZY CONDITIONS FOR MUCH OF THE REGION, ALTHOUGH SOME RELAXATION
IN THE WINDS ARE EXPECTED LATE IN THE DAY AND AT NIGHT AS HIGH
PRESSURE STARTS TO ARRIVE.

FOR SATURDAY AND SUNDAY...A REINFORCING TROUGH SLIDES ACROSS
SATURDAY BUT IT QUICKLY SHIFTS OFFSHORE BY LATE IN THE DAY. AT THE
SURFACE, HIGH PRESSURE EXTENDS INTO OUR AREA FROM THE GULF COAST
STATES. A STRONG SYSTEM CRUISING ACROSS CANADA WILL HELP BACK THE
FLOW TO THE WEST AND SOUTHWEST THROUGH SUNDAY AS A FRONTAL BOUNDARY
REMAINS TO OUR SOUTH. THIS WILL RESULT IN CHILLY TEMPERATURES
SATURDAY, THEN WAA AHEAD OF LOW PRESSURE IN THE GREAT LAKES WILL
ALLOW FOR A NOTABLE REBOUND IN TEMPERATURES ON SUNDAY. THE UPPER-
LEVEL TROUGH DRIVING THE SURFACE LOW TO OUR NORTH WILL BEGIN TO
AMPLIFY INTO THE EAST SUNDAY NIGHT. THIS SHOULD ALSO KEEP SUNDAY
NIGHT'S TEMPERATURES MILDER.

FOR MONDAY THROUGH WEDNESDAY...A SHORT WAVE TROUGH AMPLIFIES MONDAY
INTO THE EAST. A DEEPENING STORM WILL TRACK TO OUR NORTH WITH WAA
OCCURRING AHEAD OF A COLD FRONT. THE BULK OF THE LARGE SCALE FORCING
IS USUALLY ALONG AND TO THE NORTH OF THE SURFACE LOW TRACK, AND
THEREFORE MAYBE SOME SHOWERS GET INTO THE NORTHERN HALF OF OUR CWA
DURING MONDAY ESPECIALLY AS THE COLD FRONT ARRIVES IN THE AFTERNOON.
WEAK HIGH PRESSURE THEN ARRIVES FOR TUESDAY. THE PATTERN HOWEVER
LOOKS ACTIVE WITH ANOTHER SYSTEM FORECAST TO ALREADY BE ORGANIZING
TOWARD THE OHIO VALLEY TUESDAY NIGHT INTO WEDNESDAY, WHICH DEVELOPS
ALONG A FRONT THAT IS DRAPED TO OUR SOUTH.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...SCT-BKN CLOUDS AOA 3000 FT BECOMING WDSPRD VFR CIGS AOA
4000 FT BY MID MORNING WITH A GUSTY WEST SOUTHWEST WIND INCREASING
TO 30 TO 38 KT DURING MIDDAY. SCT LIGHT SHOWERS WITH BRF IFR CONDS,
MAINLY ALONG AND WEST OF I-95. PLS SEE TAFS FOR DETAILS.

TONIGHT...VFR SCT-BKN AOA 4000 FT. A GUSTY WEST TO NORTHWEST WIND
25 TO 30 KT.

OUTLOOK...
FRIDAY...VFR. NORTHWEST WINDS 15-20 KNOTS WITH GUSTS UP TO 30 KNOTS,
THEN QUICKLY DIMINISHING DURING THE EVENING.

SATURDAY...VFR. WEST-NORTHWEST WINDS 10-15 KNOTS, BECOMING SOUTHWEST.

SUNDAY...VFR. SOUTHWEST WINDS AROUND 10 KNOTS.

MONDAY...VFR OVERALL WITH PERHAPS A SHOWER AS A COLD FRONT ARRIVES.
SOUTHWEST WINDS 10-20 KNOTS, BECOMING NORTHWEST.

&&

.MARINE...
GALE WARNING THROUGH EARLY FRIDAY. A SHORT LULL IN GALES EARLY
TODAY BUT WINDS SHOULD INCREASE BACK TO GALE GUSTS BETWEEN 9 AM
AND NOON, ESPECIALLY NEAR THE COASTS. ISO GUSTS 40-43 KT POSSIBLE
LATE TODAY.

MORE PERSISTENT GALE GUSTS OF 35-40 KT EXPECTED TONIGHT IN DECENT
COLD AIR ADVECTION.

OUTLOOK...
FRIDAY...WEST-NORTHWEST WINDS WITH CAA MAY KEEP GUSTS VERY CLOSE TO
LOW-END GALE FORCE IN THE MORNING, HOWEVER A DOWNWARD TREND IS
EXPECTED AS HIGH PRESSURE BEGINS TO EDGE CLOSER. FOR NOW, HELD OFF
ON EXTENDING THE GALE WARNING INTO THIS PERIOD.

SATURDAY AND SUNDAY...WEST WINDS ON SATURDAY WILL INCREASE AND
BECOME SOUTHWEST ON SUNDAY. HOWEVER ATTM THEY ARE ANTICIPATED TO BE
MOSTLY BELOW ADVISORY CRITERIA. THE SEAS HOWEVER SHOULD BUILD SOME
LATER SUNDAY TO NEAR 5 FEET ON THE ATLANTIC COASTAL WATERS.

SUNDAY NIGHT AND MONDAY...A SMALL CRAFT ADVISORY LOOKS TO BE NEEDED
AS SOUTHWEST WINDS INCREASE AHEAD OF A COLD FRONT AND SEAS BUILD.

&&

.HYDROLOGY...
AREAS OF FLOODING IN PROGRESS...PLEASE SEE WARNINGS AND STATEMENTS.
MORE RAIN FELL ACROSS SE PA THAN EXPECTED YESTERDAY RESULTING IN
MUCH MORE FLOODING. EVEN THE SCHUYLKILL IS EXPECTED TO FLOOD
TODAY AT MOST FORECAST POINTS....BERKS, CHESTER, MONTGOMERY AND
PHL. ALSO THE PERKIOMEN, THE BRANDYWINE CREEK AT CHADDS FORD, THE
RED CLAY CREEK AT WOODDALE, THE WHITE CLAY CREEK AT NEWARK, AMONG
OTHERS. WARNING AT MILLSTONE COVERS THE RVS THERE.

&&

.TIDES/COASTAL FLOODING...
CHESAPEAKE BAY: TIDAL FLOODING OCCURRING AT CAMBRIDGE THIS MORNING
WILL SOON SUBSIDE WHILE TIDAL FLOODING SOON BEGINS AGAIN AT TOLCHESTER
BEACH. ADVISORY CONTINUES FOR THE NEAR DAYBREAK HIGH TIDE CYCLE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     MDZ008-012.
     COASTAL FLOOD ADVISORY UNTIL 10 AM EST THIS MORNING FOR MDZ015-
     019-020.
MARINE...GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...GORSE
NEAR TERM...DRAG 648
SHORT TERM...DRAG 648
LONG TERM...GORSE
AVIATION...DRAG/GORSE 648
MARINE...DRAG/GORSE 648
HYDROLOGY...
TIDES/COASTAL FLOODING...648
Hazardous weather outlook, Feb 25, 6:44 AM EST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 AM EST THU FEB 25 2016

DEZ001>004-NJZ001-007>010-012>024-026-027-PAZ054-055-060>062-070-071-
101>106-261145-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
644 AM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN,
WITH SEVERAL FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS
PORTIONS OF THE REGION.

SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE MIDDAY AND THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-261145-
CECIL-KENT MD-
644 AM EST THU FEB 25 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN,
WITH SOME FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS PORTIONS
OF THE REGION.

SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE MIDDAY AND THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ015-019-020-261145-
QUEEN ANNES-TALBOT-CAROLINE-
644 AM EST THU FEB 25 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN,
WITH SOME FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS PORTIONS
OF THE REGION.

SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE MIDDAY AND THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-261145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
644 AM EST THU FEB 25 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SOME GALE FORCE NORTHWEST WIND GUSTS ARE POSSIBLE FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

..HEADLINE CONSOLIDATION..

In the hours before

Local storm report, Feb 25, 4:32 AM EST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     BLACKBIRD               39.37N  75.66W
02/24/2016  M50 MPH          NEW CASTLE         DE   DEOS

&&

EVENT NUMBER PHI1600737

GORSE
Local storm report, Feb 25, 5:20 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
02/24/2016  M45 MPH          ANZ431             DE   NOS PLATFORM

0544 PM     TSTM WND GST     SUSSEX COUNTY AIRPORT   38.69N  75.36W
02/24/2016  M59 MPH          SUSSEX             DE   ASOS

0544 PM     TSTM WND DMG     GEORGETOWN              38.69N  75.39W
02/24/2016                   SUSSEX             DE   911 CALL CENTER

            TREES AND WIRES DOWN...TIME BASED ON WIND GUST
            OBSERVATIONS.

0615 PM     TSTM WND DMG     BRIDGETON               39.43N  75.23W
02/24/2016                   CUMBERLAND         NJ   911 CALL CENTER

            TREES AND WIRES BLOWN DOWN

0620 PM     TSTM WND DMG     VINELAND                39.46N  75.00W
02/24/2016                   CUMBERLAND         NJ   SOCIAL MEDIA

            TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
            ON MAYS LANDING AND PANTHER ROAD.

0650 PM     TSTM WND DMG     MOUNT LAUREL            39.93N  74.89W
02/24/2016                   BURLINGTON         NJ   UTILITY COMPANY

            A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
            OUTAGES

0742 PM     TSTM WND GST     2 S ELVERSON            40.13N  75.83W
02/24/2016  M63 MPH          CHESTER            PA   TRAINED SPOTTER

0747 PM     TSTM WND GST     READING REGIONAL AIRPOR 40.38N  75.97W
02/24/2016  M52 MPH          BERKS              PA   ASOS

0815 PM     NON-TSTM WND DMG WEST NORRITON           40.13N  75.38W
02/24/2016                   MONTGOMERY         PA   FIRE DEPT/RESCUE

            TREES DOWN.

0850 PM     HEAVY RAIN       GILBERTSVILLE           40.32N  75.61W
02/24/2016  M2.06 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0900 PM     NON-TSTM WND DMG OLD BRIDGE              40.41N  74.37W
02/24/2016                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREES AND WIRES DOWN... POWER OUTAGES

0900 PM     TSTM WND GST     BLACKBIRD               39.37N  75.66W
02/24/2016  M50 MPH          NEW CASTLE         DE   DEOS

0909 PM     HEAVY RAIN       NEW LONDON              39.78N  75.88W
02/24/2016  M1.67 INCH       CHESTER            PA   PUBLIC

0922 PM     HEAVY RAIN       GILBERTSVILLE           40.32N  75.61W
02/24/2016  M1.55 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            FELL WITHIN THE LAST HOUR.

0930 PM     TSTM WND DMG     FELTON                  39.01N  75.58W
02/24/2016                   KENT               DE   911 CALL CENTER

            TREES DOWN ON WIRES. TIME ESTIMATED FROM RADAR

0930 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
02/24/2016  M40 MPH          ANZ430             NJ   NOS PLATFORM

0932 PM     TSTM WND DMG     WYNNEFIELD              39.99N  75.24W
02/24/2016                   PHILADELPHIA       PA   BROADCAST MEDIA

            LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
            WOODCREST AVENUE.

0934 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.89N  75.25W
02/24/2016  M47 MPH          PHILADELPHIA       PA   ASOS

0941 PM     FLOOD            MERTZTOWN               40.51N  75.67W
02/24/2016                   BERKS              PA   FIRE DEPT/RESCUE

            WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
            STATE STREET.

0950 PM     TSTM WND DMG     PENNSAUKEN              39.96N  75.06W
02/24/2016                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR

0950 PM     TSTM WND DMG     CHERRY HILL             39.93N  75.03W
02/24/2016                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR

1010 PM     TSTM WND GST     EAST AMWELL TWP         40.45N  74.81W
02/24/2016  E60 MPH          HUNTERDON          NJ   TRAINED SPOTTER

            ALONG WITH PEA SIZED HAIL

1010 PM     TSTM WND GST     STEWARTSVILLE           40.69N  75.11W
02/24/2016  M46 MPH          WARREN             NJ   TRAINED SPOTTER

1015 PM     NON-TSTM WND GST 1 W BERKELEY TWP        39.93N  74.29W
02/24/2016  M59 MPH          OCEAN              NJ   AWOS

1025 PM     FLASH FLOOD      BETHLEHEM CITY          40.63N  75.36W
02/24/2016                   NORTHAMPTON        PA   911 CALL CENTER

            MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
            SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
            TO STRANDED VEHICLES.

1027 PM     FLASH FLOOD      BUSHKILL TWP            40.79N  75.34W
02/24/2016                   NORTHAMPTON        PA   FIRE DEPT/RESCUE

            WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.

1044 PM     TSTM WND DMG     MILLTOWN                40.45N  74.43W
02/24/2016                   MIDDLESEX          NJ   SOCIAL MEDIA

            POLE AND NUMEROUS TREES DOWN.

1045 PM     TSTM WND GST     WANTAGE                 41.24N  74.55W
02/24/2016  M55 MPH          SUSSEX             NJ   NJWXNET

1046 PM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
02/24/2016                   PHILADELPHIA       PA   TRAINED SPOTTER

            FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN

1054 PM     TSTM WND GST     NE PHILADELPHIA AIRPORT 40.08N  75.01W
02/24/2016  M47 MPH          PHILADELPHIA       PA   ASOS

1056 PM     TSTM WND GST     ATLANTIC CITY INTL AIRP 39.46N  74.58W
02/24/2016  M54 MPH          ATLANTIC           NJ   ASOS

1112 PM     HEAVY RAIN       FORKS TWP               40.73N  75.22W
02/24/2016  M2.51 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

1115 PM     TSTM WND DMG     PRINCETON               40.35N  74.66W
02/24/2016                   MERCER             NJ   911 CALL CENTER

            WIRES AND TREES DOWN...TIME ESTIMATED FROM RADAR

1130 PM     MARINE TSTM WIND SANDY HOOK NOS BUOY     40.47N  74.01W
02/24/2016  M47 MPH          ANZ338             NJ   NOS PLATFORM

1130 PM     FLASH FLOOD      REAVILLE                40.48N  74.82W
02/24/2016                   HUNTERDON          NJ   TRAINED SPOTTER

            NESHANIC CREEK ROSE ABOVE FLOOD STAGE. THE WATER LEVEL
            ROSE OVER A FOOT IN ONE HOUR

1135 PM     TSTM WND GST     MONMOUTH EXEC AIRPORT   40.19N  74.12W
02/24/2016  M50 MPH          MONMOUTH           NJ   ASOS

1212 AM     HEAVY RAIN       WILLIAMS TWP            40.63N  75.23W
02/25/2016  M2.17 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0132 AM     FLASH FLOOD      BELLMAWR                39.87N  75.09W
02/25/2016                   CAMDEN             NJ   EMERGENCY MNGR

            SOUTH BOUND 295 CLOSED AT MILE MARKER 27 DUE TO
            FLOODING

&&

EVENT NUMBER PHI1600720 PHI1600700 PHI1600704 PHI1600701 PHI1600702
PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721 PHI1600707
PHI1600737 PHI1600723 PHI1600722 PHI1600729 PHI1600730 PHI1600712
PHI1600724 PHI1600708 PHI1600731 PHI1600732 PHI1600710 PHI1600711
PHI1600726 PHI1600713 PHI1600719 PHI1600714 PHI1600718 PHI1600715
PHI1600716 PHI1600725 PHI1600718 PHI1600733 PHI1600734 PHI1600735
PHI1600728 PHI1600727 PHI1600736

GORSE
Local storm report, Feb 25, 5:49 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     CHELTENHAM              40.06N  75.09W
02/24/2016                   MONTGOMERY         PA   BROADCAST MEDIA

            LARGE TREE TOPPLED INTO THE ROOF OF A HOME ALONG THE
            8200 BLOCK OF NEW 2ND STREET.

&&

EVENT NUMBER PHI1600738

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:12 PM ESTSevere Thunderstorm WarningPHIChester, Delaware33 min
Feb 24, 7:21 PM ESTAreal Flood AdvisoryPHIChester4 hr
Feb 24, 7:35 PM ESTAreal Flood AdvisoryPHICarbon, Monroe6 hr
Feb 24, 7:39 PM ESTSevere Thunderstorm WarningPHIBerks, Chester36 min
Feb 24, 8:13 PM ESTSpecial Weather StatementPHIChester, Montgomery62 min
Feb 24, 8:23 PM ESTSpecial Weather StatementPHILehigh, Monroe, Northampton67 min
Feb 24, 8:42 PM ESTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Lehigh, Monroe, Montgomery and 2 more4 hr
Feb 24, 8:47 PM ESTSevere Thunderstorm WarningPHIChester43 min
Feb 24, 9:18 PM ESTAreal Flood AdvisoryPHIBucks4 hr
Feb 24, 9:40 PM ESTSevere Thunderstorm WarningPHIBucks, Delaware, Montgomery, Philadelphia35 min
Feb 24, 9:44 PM ESTAreal Flood WarningPHIBerks, Chester, Montgomery10 hr
Feb 24, 9:55 PM ESTFlash Flood WarningPHIBucks, Lehigh, Monroe, Northampton4 hr
Feb 24, 10:05 PM ESTFlash Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Feb 24, 10:11 PM ESTRiver Flood WarningPHIChester20 hr
Feb 24, 10:32 PM ESTFlash Flood WarningPHIBucks4 hr
Feb 24, 11:03 PM ESTSevere Thunderstorm WarningPHIBucks42 min
Feb 25, 12:19 AM ESTRiver Flood WarningPHIMontgomery14 hr
Feb 25, 12:28 AM ESTRiver Flood WarningPHIChester, Delaware18 hr
Feb 25, 12:37 AM ESTRiver Flood WarningPHIChester, Montgomery, Philadelphia28 hr
Feb 25, 1:55 AM ESTAreal Flood WarningPHIBucks, Lehigh, Monroe, Northampton6 hr
Feb 25, 2:04 AM ESTAreal Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia4 hr
Feb 25, 2:07 AM ESTRiver Flood WarningPHIBerks, Montgomery8 hr
Feb 25, 2:22 AM ESTAreal Flood WarningPHIBucks8 hr
Feb 25, 7:41 AM ESTAreal Flood WarningPHIBerks, Chester, Montgomery6 hr
Feb 24, 7:10 PM ESTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Somerset3 hr
Feb 24, 8:48 PM ESTAreal Flood AdvisoryPHICumberland, Gloucester, Salem4 hr
Feb 24, 9:02 PM ESTSpecial Marine WarningPHI58 min
Feb 24, 9:24 PM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more4 hr
Feb 24, 10:06 PM ESTSpecial Weather StatementPHISussex39 min
Feb 24, 10:19 PM ESTSpecial Marine WarningPHI56 min
Feb 24, 10:26 PM ESTSpecial Weather StatementPHISussex34 min
Feb 24, 10:36 PM ESTSpecial Weather StatementPHIAtlantic, Ocean39 min
Feb 24, 10:49 PM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Monmouth, Ocean4 hr
Feb 24, 10:51 PM ESTSpecial Weather StatementPHIMercer, Middlesex, Morris, Somerset54 min
Feb 24, 11:11 PM ESTSpecial Weather StatementPHIMonmouth, Ocean64 min
Feb 24, 11:22 PM ESTSpecial Marine WarningPHI53 min
Feb 24, 11:25 PM ESTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean15 min
Feb 25, 12:04 AM ESTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean56 min
Feb 25, 2:26 AM ESTRiver Flood WarningPHISomerset33 hr
Feb 25, 2:31 AM ESTRiver Flood WarningPHIMorris, Passaic31 hr
Feb 25, 10:02 AM ESTRiver Flood WarningPHIMorris25 hr
Feb 25, 10:13 AM ESTAreal Flood WarningPHISomerset6 hr
Feb 25, 12:37 PM ESTAreal Flood WarningPHISussex, Warren8 hr
Feb 25, 3:28 PM ESTAreal Flood WarningPHISomerset14 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2016Areal Flood Warnings in New Jersey, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.